| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that geometry pc failure causing unintended system motion on a allura xper fd10/10.The clinical use of the system was in use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service replaced the geometry pc; system functionality was restored and returned to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).